Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 671537, 7 pages
http://dx.doi.org/10.1155/2014/671537
Research Article

Exterior Dirichlet Problem for Translating Solutions of Gauss Curvature Flow in Minkowski Space

School of Science, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 20 June 2014; Accepted 30 July 2014; Published 12 August 2014

Academic Editor: Sining Zheng

Copyright © 2014 Hongjie Ju. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Bayard and O. C. Schnürer, “Entire spacelike hypersurfaces of constant Gauß curvature in Minkowski space,” Journal für die reine und angewandte Mathematik, vol. 627, pp. 1–29, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. B. Guan, H. Jian, and R. M. Schoen, “Entire spacelike hypersurfaces of prescribed Gauss curvature in Minkowski space,” Journal für die Reine und Angewandte Mathematik, vol. 595, pp. 167–188, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. A. S. Aarons, “Mean curvature flow with a forcing term in Minkowski space,” Calculus of Variations and Partial Differential Equations, vol. 25, no. 2, pp. 205–246, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. K. Ecker, “Interior estimates and longtime solutions for mean curvature flow of noncompact spacelike hypersurfaces in Minkowski space,” Journal of Differential Geometry, vol. 46, no. 3, pp. 481–498, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. K. Ecker and G. Huisken, “Parabolic methods for the construction of spacelike slices of prescribed mean curvature in cosmological spacetimes,” Communications in Mathematical Physics, vol. 135, no. 3, pp. 595–613, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. Y. Liu and H. Jian, “Evolution of spacelike hypersurfaces by mean curvature minus external force field in Minkowski space,” Advanced Nonlinear Studies, vol. 9, no. 3, pp. 513–522, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. H. Jian, “Translating solitons of mean curvature flow of noncompact spacelike hypersurfaces in Minkowski space,” Journal of Differential Equations, vol. 220, no. 1, pp. 147–162, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. H. Ju, J. Lu, and H. Jian, “Translating solutions to mean curvature flow with a forcing term in Minkowski space,” Communications on Pure and Applied Analysis, vol. 9, no. 4, pp. 963–973, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. H. Ju, J. Bao, and H. Jian, “Existence for translating solutions of Gauss curvature flow on exterior domains,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 8, pp. 3629–3640, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. F. Finster and O. C. Schnürer, “Hypersurfaces of prescribed Gauss curvature in exterior domains,” Calculus of Variations and Partial Differential Equations, vol. 15, no. 1, pp. 67–80, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Y. Huang, H. Jian, and N. Su, “Spacelike hypersurfaces of prescribed Gauss-Kronecker curvature in exterior domains,” Acta Mathematica Sinica, vol. 25, no. 3, pp. 491–502, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. B. Guan, “The Dirichlet problem for Monge-Ampère equations in non-convex domains and spacelike hypersurfaces of constant Gauss curvature,” Transactions of the American Mathematical Society, vol. 350, no. 12, pp. 4955–4971, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. D. Gilbarg and N. S. Trudinger, Second Order Elliptic Partial Differential Equations, Springer, Berlin, Germany, 2nd edition, 1983. View at Publisher · View at Google Scholar · View at MathSciNet